MAUDE Adverse Event Report: ZIMMER CAS FIX PIN FLTD 3.2DX150MM 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS FIX PIN FLTD 3.2DX150MM 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 20-8000-000-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2 foreign: china it is unknown which item/lot number out of the following was used during the event: 00-5901-020-00 lot: 66160994.20-8000-000-10 lot: 66120666.20-8000-000-11 lot: 66120615.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
After surgery, x ray shows the pin fractured into patient.Because of the postoperative results and patient satisfaction, it was communicated to the patient that there would be no revision to remove the fractured pin.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: d4, h4, h5, h6.It is unknown which item/lot number out of the following was used during the event: part number: 20-8000-000-10 lot: 66120666.Part number: 00-5901-020-00 headless trocar drill pin 3.2 mm diameter 75 mm length lot: 66160994 ¿ product code: lxh - 510k: exempt ¿ udi : (b)(4) - manufacturing date: jul 20, 2023 ¿ expiration date: jul 17, 2033.Part number: 20-8000-000-11 fix pin fltd 3.2dx80mm 2 pack lot: 66120615 ¿ product code: olo - 510k: k182964 ¿ udi : (b)(4) - manufacturing date: oct 11, 2023 ¿ expiration date: jun 30, 2028.The product was not returned for evaluation.As per the analysis of the provided x-ray picture: there is a small radiodensity at the posterior cortex of the distal femoral diaphysis consistent with the retained fractured pin.Small retained pin fragment within the distal femoral diaphysis.Review of the device history records identified no deviations or anomalies related to the reported event.The root cause cannot be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FIX PIN FLTD 3.2DX150MM 2 PACK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21682637
Report Number0009617840-2025-00009
Device Sequence Number8488485
Product Code OLO
UDI-Device Identifier00889024563629
UDI-Public(01)00889024563629(17)280730(10)66120666
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182964
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20-8000-000-10
Device Lot Number66120666
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown